# SDR TWAA9813206

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT FUSELAGE FOUND DENT AND SCRATCH AT LONGERON 21, STA 439 TO 470, 1.5 INCH WIDE BY 36 INCH LONG AND .070 DEEP, PARALLEL TO LONGERON.  FABRICATED AND INSTALLED EXTERNAL DOUBLER PER SRM 53-04, FIG 12B, PG 39.  ENGR CONCURRENCE A3250800082 AND A3250800087.  ----CLOSED-----
